# SDR R61A2021091000727

- Difficulty date: September 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,116 hours, 23,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulted
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SURROUND FWD SIDE, EMERGENCY EXIT SIGN IS ONLY HALF ILLUMINATED. R&R R1 DOOR EMERGENCY EXIT IDENTIFIER SIGN.
